Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30169
Exponential Stability Analysis for Switched Cellular Neural Networks with Time-varying Delays and Impulsive Effects

Authors: Zixin Liu, Fangwei Chen

Abstract:

In this Letter, a class of impulsive switched cellular neural networks with time-varying delays is investigated. At the same time, parametric uncertainties assumed to be norm bounded are considered. By dividing the network state variables into subgroups according to the characters of the neural networks, some sufficient conditions guaranteeing exponential stability for all admissible parametric uncertainties are derived via constructing appropriate Lyapunov functional. One numerical example is provided to illustrate the validity of the main results obtained in this paper.

Keywords: Switched systems, exponential stability, cellular neural networks.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1062890

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1041

References:


[1] L. Chua, L. Yang, Cellular neural networks: Theory, IEEE Trans. Circuits Syst, 35 (1988) 1257-1272.
[2] Q. Wang, X. Liu, Exponential stability of impulsive cellular neural networks with time delay via Lyapunov functionals, Applied Mathematics and Computation, 194 (2007) 186-198.
[3] H. Wang, X. Liao, and C. Li, Existence and exponential stability of periodic solution of BAM neural networks with impulse and time-varying delay, Chaos, Solitons & Fractals, 33 (2007) 1028-1039.
[4] S. Mohamad, Exponential stability in Hopfield-type neural networks with impulses, Chaos, Solitons & Fractals, 32 (2007) 456-467.
[5] Z. Huang, X. Luo, Q. Yang, Global asymptotic stability analysis of bidirectional associative memory neural networks with distributed delays and impulse, Chaos, Solitons & Fractals, 34 (2007) 878-885.
[6] Y. Li, W. Xing, and L. Lu, Existence and global exponential stability of periodic solution of a class of neural networks with impulses, Chaos, Solitons & Fractals, 27 (2006) 437-445.
[7] J. Mancilla-Aguilar, R. Garciaa, An extension of LaSalles invariance principle for switched systems, Systems and Control Letters, 55 (2006) 376- 384.
[8] W. Feng, J. Zhang, Stability analysis and stabilization control of multivariable switched stochastic systems, Automatica, 42 (2006) 169-176.
[9] N. ElFarra, P. Mhaskar, and P. Christofides, Output feedback control of switched nonlinear systems using multiple Lyapunov functions,Systems and Control Letters, 54 (2005) 1163-182.
[10] G. Hu, On stability of switched homogeneous nonlinear systems, J. Math. Anal. Appl, 334 (2007) 414-430.
[11] M. Sen, Quadratic stability and stabilization of switched dynamic systems with un-commensurate internal point delays, Applied Mathematics and Computation, 185 (2007) 508-526.
[12] F. Cao, Neural Networks with Single Hidden Layer and the Best Polynomial Approximation, ACTA MATHEMATICA SINICA, Chinese Series, 50 (2007) 385-392.
[13] F. Cao, Y. Zhang, Interpolation and Approximation by Neural Networks in Distance Space, ACTA MATHEMATICA SINICA, Chinese Series, ,51 (2008) 91-98.